Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Anal itching. Prescribed Trimovate. Should I repeat prescription?

Hi there, i m having.a problem of anal itching for a quite few times. I was prescribed TRIMOVATE cream by my GP few months ago. I used it and it worked. Now its recurring again and making me feel embarrased to see GP. I thought it would stop but its getting worst and made me itching until i satsify my scratch . Should i do repeat prescription for the same cream i was given before?
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  554
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
There is no harm in repeating this cream again but you must consult your doctor and subject yourself for physical examination,if you are getting this anal itching repeatedly.
There can be various causes for this like
Perfumes or chemicals or from toilet paper
Infections like yeast or pinworms
Moisture from diarrhoea or sweat
Consumption of spicy and irritating foods

The ultimate treatment would depend upon the cause however you may take following self care methods like
Keeping anal area dry
Avoid using soap locally
Using soft,plain and UNSCENTED tissue paper.

Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor